F1 track action starts on Friday at Albert Park with two, 1-hour free practice sessions (FP1 & FP2) for teams to find the perfect setup.
Free practice 3 (FP3) takes place on Saturday afternoon, building up to qualifying; a 3-part session where lap times decide starting positions for the Grand Prix on Sunday.
|Friday||First Practice||12:30 - 13:30|
|Second Practice||16:00 - 17:00|
|Saturday||Third Practice||12:30 - 13:30|
|Qualifying||16:00 - 17:00|
|Sunday||Grand Prix (58 laps or 120 minutes)*||15:00 - 17:00|
*An F1 race has a maximum time of 2 hours, but can run for up to 3 hours if there are red flags. Jump to full timetable.
A good chance to see the star drivers of the future. F2, the feeder series to F1 has seen many well-known names pass through its ranks. The single-seater cars have an identical chassis, engine and tyres which means it’s all about driver skill and the racing is close.
On Friday the F2 action starts with a 45-minute practice session and a 30-minute qualifying later in the afternoon. The Sprint Race is on Saturday and the Feature Race on Sunday.
Formula 3 is an important step on the road to success in single-seater motor racing. Drivers who do well here usually go on to compete in F2 and sometimes even make the leap to F1.
The F3 schedule starts with a 45-minute practice session on Friday morning followed by a qualifying session in the afternoon. The Sprint race takes place on Saturday morning and the Feature race takes place on Sunday morning.
The V8s area big deal down under and since 2018 Albert Park has hosted a round of this Australian touring car championship.
Drivers start their engines for two half-hour practice sessions on Thursday and a 2-part qualifying session in the afternoon. Race 1 gets underway later that day, and race two is scheduled for Friday afternoon. Parts 3 and 4 of qualifying take place on Saturday morning, while the third and fourth races are held on Saturday and Sunday. Supercars races last from 30 to 45 minutes from lights to flag.
The Australian arm of the Porsche Carrera Cup, a one-make sports car series with regional championships around the world.
Melbourne’s packed timetable sees a 20-minute practice and qualifying on Thursday as well as the first of three 30-minute races. The second and third races are on Friday and Saturday.
|Thursday||09:30 - 19:30|
|Friday||08:30 - 19:30*|
|Saturday||09:00 - 19:30*|
|Sunday||08:30 - 18:00*|
*Gates 1 and 8 will remain open until 9pm on Friday and Saturday and 8:30pm on Sunday.
|THURSDAY 30th MARCH|
|Porsche Carrera Cup||Practice Session||10:30 - 11:00|
|Supercars Championship||First Practice Session||11:25 - 11:55|
|Porsche Carrera Cup||Qualifying Session||12:30 - 13:00|
|Supercars Championship||Second Practice Session||13:15 - 13:45|
|Promoter Activity||Historic 70th Year Celebration Demonstration||13:55 - 14:25|
|Supercars Championship||Qualifying Session Part 1||14:45 - 15:00|
|Supercars Championship||Qualifying Session Part 2||15:10 - 15:25|
|Porsche Carrera Cup||First Race (15 Laps or 35 Mins)||16:45 - 17:25|
|Supercars Championship||First Race (22 Laps or 45 Mins)||17:40 - 18:30|
|FRIDAY 31st MARCH|
|FIA Formula 3||Practice Session||08:50 - 09:35|
|FIA Formula 2||Practice Session||10:00 - 10:45|
|FIA||F1 Car Presentation||11:00 - 12:00|
|Paddock Club||Paddock Club Pit Lane Walk||11:10 - 12:00|
|Promoter Activity||Historic 70th Year Celebration Demonstration||11:40 - 12:00|
|FORMULA 1||FIRST PRACTICE SESSION||12:30 - 13:30|
|FIA Formula 3||Qualifying Session||14:00 - 14:30|
|Formula 1||Teams Press Conference||14:00 - 15:00|
|Supercars Championship||Second Race (17 Laps or 35 Mins)||14:50 - 15:30|
|FIA Formula 3||Press Conference||15:30 - 16:00|
|FORMULA 1||SECOND PRACTICE SESSION||16:00 - 17:00|
|FIA Formula 2||Qualifying Session||17:30 - 18:00|
|Porsche Carrera Cup||Second Race (13 Laps or 30 Mins)||18:25 - 19:00|
|Paddock Club||Paddock Club Pit Lane Walk||18:30 - 19:15|
|FIA Formula 2||Press Conference||19:30 - 20:00|
|SATURDAY 1st APRIL|
|Supercars Championship||Qualifying Session - Part 3||09:30 - 09:45|
|Formula 1||Team Pit Stop Practice||09:40 - 10:10|
|Supercars Championship||Qualifying Session - Part 4||09:55 - 10:10|
|FIA Formula 3||Sprint Race (20 Laps or 40 Mins +1 Lap)||11:00 - 11:45|
|FIA Formula 3||Press Conference||12:30 - 12:50|
|FORMULA 1||THIRD PRACTICE SESSION||12:30 - 13:30|
|Promoter Activity||Historic 70th Year Celebration Demonstration||13:40 - 14:00|
|FIA Formula 2||Sprint Race (23 Laps or 45 Mins +1 Lap)||14:25 - 15:15|
|FIA Formula 2||Press Conference||15:35 - 16:00|
|FORMULA 1||QUALIFYING SESSION||16:00 - 17:00|
|Formula 1||Press Conference||17:00 - 18:00|
|Supercars Championship||Third Race (14 Laps or 30 Mins)||17:25 - 18:00|
|Porsche Carrera Cup||Third Race (13 Laps or 30 Mins)||18:25 - 19:00|
|Paddock Club||Paddock Club Pit Lane Walk||18:35 - 19:25|
|F1 Experiences||F1 Experiences - Grid Walk||19:15 - 20:15|
|SUNDAY 2nd APRIL|
|FIA Formula 3||Feature Race (23 Laps or 45 Mins +1 Lap)||09:05 - 09:55|
|Supercars Championship||Fourth Race (TBC Laps or 30 Mins)||10:20 - 10:55|
|Promoter Activity||Historic Cars Parade Lap||11:00 - 11:15|
|FIA Formula 2||Feature Race (33 Laps or 60 Mins +1 Lap)||11:35 - 12:40|
|FIA Formula 2||Press Conference||13:00 - 13:30|
|Formula 1||Drivers' Parade||13:00 - 13:30|
|Paddock Club||Paddock Club Pit Lane Walk||13:15 - 14:00|
|Formula 1||National Anthem||14:44 - 14:46|
|FORMULA 1||GRAND PRIX (58 LAPS OR 120 MINS)||15:00 - 17:00|
All start times in this timetable and other schedules on this page are in the local timezone at the track. Times are subject to change.
I’m Danny, an incurable Formula 1 fan for over 30 years and founder of The F1 Spectator. My aim is to inform and inspire, arming you with helpful tips and advice for your next F1 trip.